# SDR MALA040113

- Difficulty date: January 10, 2004
- Submitted: January 16, 2004
- Operation: Air carrier
- Aircraft: N407XJ
- Make and model: Saab 340B
- Aircraft serial: 340B407
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Galley Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION IN LCQ, GALLEY TIE DOWN TRACK AT BS 231-272 HAS CORROSION AT SEVERAL LOCATIONS.  MAINTENANCE REMOVED AND REPLACED GALLEY TIE DOWN TRACK AT BS 231-272, IAW SAAB 340 SRM 51-40-40-0 PAR 4.
